Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Analysis of the finite element variable penalty method for Stokes equations

Authors: Haroon Kheshgi and Mitchell Luskin
Journal: Math. Comp. 45 (1985), 347-363
MSC: Primary 65N30; Secondary 76D07
MathSciNet review: 804928
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an error analysis of the finite element variable penalty method for Stokes equations. It is shown that the variable penalty method is of higher order than the standard penalty method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76D07

Retrieve articles in all journals with MSC: 65N30, 76D07

Additional Information

PII: S 0025-5718(1985)0804928-X
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia